# SDR USAA980031

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 344-348
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 4 INCH CORRODED AREA BS 344 TO BS 348 STRINGER 25L.  SPLICED IN NEW SECTION OF STRINGER, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
